# SDR ASAA2019021428192

- Difficulty date: February 14, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 40,225 hours, 12,091 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT HAND PACK LIGHT ILLUMINATES ON RE-CALL AND EXTINGUISHES WHEN MASTER CAUTION "PUSH TO RESET" IS PUSHED. GROUNDED - YES. RELEASED PER MEL 21-32B. RIGHT HAND PACK PRIMARY TEMP CONTROL INOP. NR 2 PACK/ZONE TEMP CTRLR SHOWS "TCV THIS PACK" FAULT ON PREV FLT & BIT. VERIFY - PASSES. RESET FAULT. FAULT DID NOT RETURN. BITE TEST NR 2 PACK/ZONE TEMP CTRLR SEVERAL TIMES GOOD. REF AMM 21-51-00. GND VERIFICATION GOOD.
